T. Wolf

Brock University 500 Glenridge Avenue, St.Catharines Ontario, Canada L2S 3A1
Department of Mathematics,Brock University


Wolf T., Efimovskaya O. V.
Linear Poisson brackets on $e(3)$ typical of rigid body dynamics are considered. All quadratic Hamiltonians of Kowalevski type having additional first integral of fourth degree are found. Quantum analogs of these Hamiltonians are listed.
Citation: Wolf T., Efimovskaya O. V.,  Classification of integrable quadratic Hamiltonians on $e(3)$, Regular and Chaotic Dynamics, 2003, vol. 8, no. 2, pp. 155-162

Back to the list